The diagonal equivalence of a nonnegative matrix to a stochastic matrix. (English) Zbl 0231.15017


15B51 Stochastic matrices
Full Text: DOI


[1] Sinkhorn, R, A relationship between arbitrary positive matrices and doubly stochastic matrices, Ann. math. stat., 35, 876-879, (1964) · Zbl 0134.25302
[2] {\scM. Marcus and M. Newman}, unpublished paper.
[3] {\scJ. Maxfield and H. Minc}, unpublished paper.
[4] {\scM. V. Menon}. Reduction of a matrix with positive elements to a doubly stochastic matrix. Proc. Amer. Math. Soc., to appear. · Zbl 0153.05301
[5] Perfect, H; Mirsky, L, The distribution of positive elements in doubly stochastic matrices, J. London math. soc., 40, 688-698, (1965) · Zbl 0166.03501
[6] Morishima, M, Generalizations of the Frobenius-Wielandt theorems for nonnegative square matrices, J. London math. soc., 36, 211-220, (1961) · Zbl 0104.01301
[7] Thompson, A.C, On the eigenvectors of some not-necessarily-linear transformations, (), 577-598 · Zbl 0141.32501
[8] {\scR. Sinkhorn and P. Knopp}. Concerning nonnegative matrices and doubly stochastic matrices. To appear. · Zbl 0152.01403
[9] Marcus, M; Minc, H, A survey of matrix theory and matrix inequalities, (1964), Allyn and Bacon Boston · Zbl 0126.02404
[10] {\scS. Karlin and L. Nirenberg}. Remark on the paper of P. Nowosad. J. Math. Anal. Appl., to appear. · Zbl 0165.45802
[11] Gantmacher, F.R, ()
[12] Wielandt, H, Unzerlegbare, nicht negative matrizen, Math. Z., 52, 642-648, (1950) · Zbl 0035.29101
[13] Sinkhorn, R, A relationship between arbitrary positive matrices and stochastic matrices, Can. J. math., 18, 303-306, (1966) · Zbl 0136.24803
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.